×

zbMATH — the first resource for mathematics

Associativity in a class of operations on spaces of distribution functions. (English) Zbl 0308.39009

MSC:
39B99 Functional equations and inequalities
60E05 Probability distributions: general theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aczél, J.,Lectures on Functional Equations and Their Applications (Academic Press, New York, 1966). · Zbl 0139.09301
[2] Boas, R. P.,A Primer of Real Functions (The Math. Assoc. of Amer., New York, 1960). · Zbl 0089.03401
[3] Fréchet, M.,Sur les tableaux de corrélation dont les marges sont données, Ann. Univ. de LyonIII ser. fasc. 14A, 53–77 (1951).
[4] Kemperman, J. H. B.,Product Measures for which Deviation and Minimum are Independent, Sankhya ser. A33, 271–288 (1971). · Zbl 0269.60013
[5] Ling, C. H.,Representation of Associative Functions, Publ. Math. Debrecen12, 189–212 (1965). · Zbl 0137.26401
[6] Loève, M.,Probability Theory (Van Nostrand, New York, 1963).
[7] Mostert, P. S., andShields, A. L.,On the Structure of Semigroups on a Compact Manifold with Boundary, Ann. of Math.65, 117–143 (1957). · Zbl 0096.01203 · doi:10.2307/1969668
[8] Schweizer, B.,Probabilistic Metric Spaces – the First 25 Years, The New York Statistician19, No.2, 3–6 (1967).
[9] Schweizer, B.,Multiplications on the Space of Probability Distribution Functions, to appear in Aequationes Math. · Zbl 0305.22004
[10] Schweizer, B. andSklar, A.,Associative Functions and Statistical Triangle Inequalities, Publ. Math. Debrecen8, 169–186 (1961). · Zbl 0107.12203
[11] Schweizer, B. andSklar, A.,Associative Functions and Abstract Semigroups, Publ. Math. Debrecen10, 69–81 (1963).
[12] Schweizer, B. andSklar, A.,Mesures aléatoires de l’information, C. R. Acad. Sc. Paris269, sérieA, 721–723 (1969).
[13] Schweizer, B. andSklar, A.,Mesure aléatoire de l’information et mesure de l’information par un ensemble d’observateurs, C. R. Acad. Sc. Paris272, sérieA, 149–152 (1971). · Zbl 0211.51301
[14] Schweizer, B. andSklar, A.,Operations on Distribution Functions Not Derivable from Operations on Random Variables, to appear in Studia Math.
[15] Serstnev, A. N.,On a Probabilistic Generalization of Metric Spaces (Russian), Uch. Zap, Kazan Gos. Univ.124, Book2, 3–11 (1964).
[16] Sklar, A.,Fonctions de repartition a n dimensions et leur marges, Publ. Inst. Statistique Univ. ParisVIII, 229–231 (1959. · Zbl 0100.14202
[17] Sklar, A.,Random Variables, Joint Distribution Functions and Copulas, to appear in Kybernetika. · Zbl 0292.60036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.